# SDR A6WA2023005019589

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: 601R3180383
- Part serial: NSN
- Condition: Corroded
- Location: Passenger Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FORMER AT FS320.00 FROM DD5-UPPER FORMER AT HINGE. ***** AC REMOVED FROM SERVICE ***** INSTALL FORMER AT FS 320.00 BETWEEN DD5 DATUM AND UPPER FORMER AT HINGE  REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31702 REV: -N
